MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7359
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.If the product is returned, this complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that upon waking, the patient had discovered that the needle had dislodged, resulting in chemo leaking onto his skin and bedding.He had turned off the pump, placed all contaminated materials in a biohazard bag, and had immediately washed the affected skin thoroughly with soap and water.His clothes had been laundered separately.The continuous infusion rate had been set at 105 ml/hr, with a starting reservoir volume of 200 ml.The remaining reservoir volume had been unable to be measured.The air detector had been off, while the upstream sensor had been on.The infusion had been intended to run for 46 hours but had been cut short.The lock level had been set to 2.The pump had not been used to prime the extension tubing.Instead, the line had been primed prior to attaching the bag to the pump.The patient had been medically affected, having received less medication than prescribed, although the exact amount could not be determined.The event occurred while in use with a patient at the patient's home and the operator of the device was a health professional.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22952117
Report Number3012307300-2025-10295
Device Sequence Number9636632
Product Code FPA
UDI-Device Identifier10610586027406
UDI-Public(01)10610586027406(17)300111(10)6085306
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7359
Device Catalogue Number21-7359-24
Device Lot Number6085306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown